Pantoprazole

Pantoprazole belongs to a class of drugs known as proton-pump inhibitors (PPI). It is used to treat heartburn, GERD, and other acidity related disorders.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Kindly help me get relief from upper abdominal pain.

Query: Hi doctor, I am a 35 year old male. My height is 5'9", and weight is 220 lbs. I am a smoker and not on any medication. Over the past seven months or so, I have been experiencing on and off severe upper abdominal pain (center), and that radiates through to my back. At times, the pain may just be som...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Most likely it is acidity and reflux disease. You will need endoscopy to confirm the diagnosis and rule out ulcer. The common cause for this is Helicobacter pylori and for which you should have urease breath test, which if positive or even otherwise empirically you can...  Read Full »

I have headaches consistently. Please help me.

Query: Hi doctor, I am a 24 year old male. I am having a headache for the past seven days. It remains the whole day and gets actuated just before sleep, while using a mobile phone and during the study. Pain is consistently spread across the scalp and is mild. For the past few days, I am taking treatment f...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. First dandruff treatment is not related to this. I guess your routine is the problem because such routine can lead to a constant headache and not good for health. You try to change it. Is there any stress or worries which trouble you? Do you find any blurring or difficu...  Read Full »

I have high blood pressure with headaches. What to do?

Query: Hi doctor, I am 19 years old (female) and for two weeks, my systolic blood pressure has been over 135 and diastolic approximately 89 with 90 bpm at rest. My blood pressure is usually around 110/75 mmHg with 70-80 bpm at rest. I get sharp headaches that come and go, but some do not go for extended pe...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Do not worry about your blood pressure and it can be reactionary increase due to all your other problems. You are having acid peptic disease and anemia. Iron supplements tend to increase acid peptic disease. So, be off Iron supplements for a few days and begin it slowl...  Read Full »

I was diagnosed with IBS many years back. How to get rid of its symptoms?

Query: Hi doctor, I am a 42 year old male, who weighs 210 lbs, and I am 5.11 feet tall. I have been having severe digestive and related symptoms for quite some time. I was diagnosed with IBS many years ago, but I would like a second opinion. My symptoms include severe nausea, vomiting, diarrhea, fatigue,...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity), they are fine except some neutrophilia, which is indicative of some inflammation or infection somewhere. Overall, it is fine. Do you have any fever or burning while urination? There is a...  Read Full »

Iron Deficiency Cause a Pain around the Belly Button

Query: Hello doctor,A few days ago one of my female friends had pain around the belly button. She went to a physician and was told that it could be because of a decrease in iron in the blood. Does iron deficiency relate to pain near the stomach? What can be the other causes?  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Yes, it can be related. One of the causes of a low hemoglobin count is low iron in the body, which may occur either due to inadequate diet or excessive loss from the stools or menstruation. There are multiple causes, and we need to confirm it by hemoglobin level, ser...  Read Full »

Please suggest safe painkillers for toothache.

Query: Hi doctor, I have been having pain inside my mouth. At the top of my mouth, it is like a bubble and so painful. The nerves are making me having a toothache on the right side of my mouth. I have had this for three days now and took a few painkillers. Now, my stomach hurts like bloating and twitching....  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. You have got gastritis due to painkillers. Avoid spicy, fatty and oily food. Have some walk after having food instead of taking rest and take multiple small meals instead of heavy meals. Avoid smoking and alcohol if any. You can get prescribed tablet Pan DSR 40 mg (Domp...  Read Full »

What could cause tolerable pain in the right upper part of the abdomen below the ribs?

Query: Hello doctor, Sometimes, I have pain but tolerable in my upper right part of the abdomen just a little below the rib part. I do not smoke and drink too. Please help.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Firstly, BP is fine for your weight. Among reports, your lipid profile is deranged and rest is fine. In that, your LDL (low density lipoprotein) or bad cholesterol is elevated. Since you are young, it is better to try trial of healthy lifestyle for a period of eight ...  Read Full »

How to treat fever, body pain, burning eyes, heavy head and stomach in a diabetic person?

Query: Hello doctor, I am having slight fever at evening time, severe body pain, eye burn, restless feeling, head feels heavy and heavy stomach. I am a diabetic on Glyree MV 2, Jardiance 25, and Rozavel. Please advice suitable medicine.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. It is probably a viral infection along with gastritis. I assume there is no burning while urinating, this is to rule out urinary tract infection. At this moment, you just have tablet Dolo 650 mg whenever needed up to three times a day. Also, if it does not respond in...  Read Full »

I feel pain in my left upper stomach. Why?

Query: Hi doctor, I have nausea. Why do I have pain in my left upper stomach?  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. It can be due to acidity and gastritis. Please mention whether you have upper abdominal pain, bloating, burping, or increase in pain while taking food, sour water feeling in throat or chest burning. You should avoid having a fatty, oily and spicy diet. Have some walk af...  Read Full »

My report showed mild TR. Is that something to worry?

Query: Hello doctor, I have made an echo after I started having an uncomfortable chest pain and short of breath with little dizziness while I make an effort talking. But, I do not get tired that much even if I am working out. Can the symptoms be related to anxiety? However, the doctor said my heart is fine...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. It is mild leakage across the valve. There is no need to worry about it. It can sometimes be found. Is your chest x-ray done? If not just get one done. This pain may be due to anxiety or reflux disease. Do you also have upper abdominal pain, nausea, bloating, burping, inc...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.